# SDR AALA201801199027

- Difficulty date: December 13, 2017
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 56,234 hours, 24,473 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D53112322202
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON L1 DOOR CUTOUT INTERCOSTAL FITTING AT FR 16 AND THE INBOARD LOWER HOLE AT DOOR STOP FITTING 1. REPAIRED PER EA 276159.
